# SDR MASA2008122700758

- Difficulty date: December 27, 2008
- Submitted: December 28, 2008
- Operation: Air carrier
- Aircraft: N448YV
- Make and model: Dhav DHC8202
- Aircraft serial: 448
- Aircraft time: 27,939 hours, 27,331 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Loose
- Location: Oil Cooler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B

## Discrepancy

ASH FLT 7122 GCC-DEN.  CREW DECLARED AN EMERGENCY AND SHUT DOWN NR 1 ENGINE ON FINAL DUE TO A LOW OIL PRESSURE WARNING.  MX RE-SECURED OIL COOLER INLET LINE AND OPS CHECKED GOOD.
